# SDR CALA2013081390414

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 69,429 hours, 12,231 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E AFT AISLE PATH LIGHT IS INOPERATIVE.  SECURED LOOSE PATH LIGHT CONNECTOR AT SEAT 3E, PATH LIGHT OPS NORMAL.
